# SDR C2XA09IA108

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 8,540 hours, 4,501 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00318
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 15,525 hours, 10,368 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2060 - THE CREW REPORTED THAT THE AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DIGITAL CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
